Applied Mathematics and Mechanics (English Edition) ›› 2007, Vol. 28 ›› Issue (5): 601-607 .doi: https://doi.org/10.1007/s10483-007-0505-z
• Articles • Previous Articles Next Articles
GE Xin-sheng, CHEN Li-qun
Received:
Revised:
Online:
Published:
Contact:
Abstract: The nonholonomic motion planning of a free-falling cat is investigated. Nonholonomicity arises in a free-falling cat subject to nonintegrable angle velocity constraints or nonintegrable conservation laws. When the total angular momentum is zero, the motion equation of a free-falling cat is established based on the model of two symmetric rigid bodies and conservation of angular momentum. The control of system can be converted to the problem of nonholonomic motion planning for a free-falling cat. Based on Ritz approximation theory, the Gauss-Newton method for motion planning by a falling cat is proposed. The effectiveness of the numerical algorithm is demonstrated through simulation on model of a free-falling cat.
Key words: optimal control, motion planning, free-falling cat, nonholonomic constraint
2010 MSC Number:
O302
49M15
70E55
70F25
GE Xin-sheng;CHEN Li-qun. Optimal control of nonholonomic motion planning for a free-falling cat. Applied Mathematics and Mechanics (English Edition), 2007, 28(5): 601-607 .
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: https://www.amm.shu.edu.cn/EN/10.1007/s10483-007-0505-z
https://www.amm.shu.edu.cn/EN/Y2007/V28/I5/601